Product Type: Boots health products
Newest Review: ... kind. One brand I buy every now and again is from Boots. Their own paracetamol painkillers come in either tablet or capsule format - ... more
Reasonable, Rapid Relief....
Boots Paracetamol Tablets
Member Name: Wee_Jackie_163
Boots Paracetamol Tablets
Advantages: Work well & Excellent value..
Disadvantages: I prefer to take 'caplets' rather than 'tablets'....
I have quite a few health conditions and suffer from pain on an almost-daily basis. A lot of the pain I suffer from requires pain medication that is prescribed, such is the intensity of the condition that I suffer from. On slightly better days though, I can often chase off slightly smaller 'pangs' and 'twinges' with the use of over-the-counter painkillers.
As a result, I take paracetamol most days and have found that the little coated 'caplets' are my preference as I find the alternative of plain tablets can be slightly chalky in their texture and taste.
It was whilst I was in a local branch of Boots recently that I accidentally picked up the paracetamol 'Tablets' rather than the coated 'Caplets' which is of course what I usually purchase. The boxes for the products are very similar and have identical colouring. Not only that, but they are/were situated on the same shelf within Boots, so it was easy for me to pick up the wrong item in store. I didn't notice this error until I returned home, so I decided to give the tablets a try out and see how they fared.
I paid only 39 pence for the box of Boots Paracetamol tablets which contains 16 individual tablets. I thought this worked out at an extremely reasonable price and offered good value. In case it is of relevance to fellow consumers, I believe that Boots also sell the product in a slightly larger box which contains 32 tablets and costs 69 pence. (Info correct as @ the time of writing - July 2012).
The packaging is fairly standard for this type of product, consisting of a small rectangular box made of thin cardboard. The circular tablets are packaged in two foil-backed plastic 'sheets' through which the tablets can be pressed to release them. I have never experienced any difficulties with doing this and find the tablets' packaging was simple and easy to utilise.
The tablets themselves are circular and completely round in shape. They are white coloured and are fairly neat in their size which was something of a relief to me as I really struggle with large-sized tablets of any sort. I was fairly reassured that the circular tablets were not going to cause TOO much in the way of difficulty with swallowing them, and they didn't look to be particularly large, which is something I have found with other brands of Paracetamol Tablet I have purchased in the past - particularly those that are cheaper or 'budget' brands.
Each Boots paracetamol tablet contains 500mg of paracetamol, and there is advice given on the reverse of the packaging giving recommended doses and advice. I usually take one or two paracetamol caplets (or tablets, of course!) - which is dependent on the level of pain I am suffering from - every four hours, and there should be no more than 8 caplets taken within a 24 hour period.
I was pleasantly surprised to note that the Boots tablets were fairly easy to swallow, and my initial impression with their neat size had been absolutely correct; I found they didn't feel 'bulky' and I had no trouble with swallowing the tablets alongside a glass of fresh tap water. I liked too how the tablets didn't feel - or taste - like they were overly chalky, and I could detect very little or no powdery-like residue on their surface which I do find off-putting when I come across tablets like this, so thumbs up from me on this point.
I have found that the Boots Paracetamol Tablets deal with my pain as well as any other brand of paracetamol that I would buy on a regular basis. I will be honest and admit that there are a lot of times where paracetamol is just not a strong enough painkiller to chase my cramps and pains off altogether, but I feel this is down to the severity of my illness rather than individual brands of paracetamol and so I wouldn't blame the Boots own-branded version for this at all.
Paracetamol is an effective painkilling drug, and can be used for a variety of aches and pains, such as headache, toothache, migraine, period pain, sore throats and earache. Paracetamol can also be used for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, lumbago, flu and feverish colds. As with any medications and over the counter drugs, you should always read the labels and packaging and make sure that the medication is suitable for your own use. If in doubt, check with a pharmacist or doctor before you take it!
Personally, I still prefer my little 'coated' Paracetamol Caplets and I would probably stick to these types of painkiller in the future. Whilst I couldn't really fault the Boots tablets and thought they coped with my everyday aches and pains fairly well, I think I just prefer the texture and feeling of the caplets over the circular tablets and for this reason I would probably only repurchase the Boots Paracetamol Tablets if my little caplets were out of stock or something similar. For those of you who are used to taking tablets however, I would highly recommend the Boots Paracetamol Tablets and thought they worked very well, especially when you consider the low price paid.
Summary: They are ok, and good value, but I still prefer my caplets..!
More reviews in the field of Health Product
- Biovea Friendly-C
- Biovea Gotu Kola
- Biovea Graviola & Ultimate B-Complex
- Biovea Green Coffee Bean With Svetol
- Biovea Graviola 500mg 100 Capsules
- Nature's Way Chlorofresh
- Nature's Way Metabolic Reset
- Navitas Naturals Citrus Chia & Blueberry Hemp Super Food Power Snack
- Nature's Way Sambucus Syrup
- Nature's Way Primadophilus Profiba Pearl